# SDR AALA202110069636

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 34,308 hours, 14,124 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Part number: 2123003AC
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE CABIN ALTITUDE BEGAN TO CLIMB AND COULD NOT BE CONTROLLED IN AUTO. INITIATED EMERGENCY DESCENT AND FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES FOR RAPID DEPRESSURIZATION. CABIN OXYGEN MASKS MANUALLY DEPLOYED. REMOVED AND REPLACED OUTFLOW VALVE PER AMM 21-31-03. OPERATIONS CHECK GOOD PER AMM 21-31-00. REMOVED AND REPLACED BOTH CABIN PRESSURE CONTROL MODULES (AALA202110063947) (AALA202110063377) PER AMM 21-31-02.
